# SDR UIEA200500050

- Difficulty date: April 12, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Engine: Ge CF680C2*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215152
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

EICAS MESSAGE BRAKE TEMP AFTER LANDING ROLLOUT IN MEL, SMALL FIRE NOTICED ON NR 7 BRAKE AFTER AIRCRAFT WAS PARKED.  IT WAS QUICKLY EXTINGUISHED WITH A DRY FIRE EXTINGUISHER AGENT.  INSPECTION CARRIED OUT.  MAX TEMP INDICATION 5, CMC MSG 32127.  NO ITEMS NOTED.  ALL BRAKE TEMPERATURES AT ZERO FOR DEPARTURE.  MCC REQUESTED NR 7 BRAKE AND TIRE REPLACED.  (K)
